# SDR REXA2022042000682

- Difficulty date: February 10, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 27,743 hours, 19,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Part number: MM69038101957
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A DEEP GOUGE ON LHS OF TAIL CONE SKIN B/T STR 5L & 7L - REMOVED DAMAGE ON LHS OF TAILCONE SKIN B/T STR 5L AND 7L IAW CRJ900 AMM 70-42-01-350-801 AND FOUND TO BE WITHIN LIMITS IAW CRJ900 SRM 53-71-01-991-814 AND RESTORED FINISH IAW CRJ900 SRM'S 51-21-11, 51-25-06 AND 51-25-16
